# SDR GAIA03025SP

- Difficulty date: July 19, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727
- Aircraft serial: 21105
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FORWARD STATION 720C, STRINGER 15L IS CRACKED AFT OF WING LIGHT.  CUT OUT CRACK FROM STRINGER 15L, IAW SRM 53-10-3 FIG 5, FABRICATED REPAIR PARTS ONE CHANNEL .040 7075-T6 DIM 5.2 INCH BY 3.2 INCH, TWO FILLERS .100 7075-T6 5.2 BY .8 IAW SRM 53-10-3 FIG 5, INSTALLED PARTS IAW SRM 51-10-3 FIG 5.  (M)
